Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 57, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 1, 2007, 1:36 PM CDT for Bee County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 1:36 PM CDT (18:36 UTC)
- Expired
- Jul 1, 2007, 2:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Bee County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1673 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 011837
FFWCRP
TXC025-011930-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
136 PM CDT SUN JUL 1 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL BEE COUNTY IN SOUTH TEXAS
* UNTIL 230 PM CDT
* AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL RATES UP TO 2.5 INCHES PER HOUR
EAST OF BEEVILLE.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE....
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 2831 9769 2850 9766 2851 9765 2851 9757
2846 9756 2844 9754 2842 9751 2844 9750
2840 9745 2828 9750
$$
871 follow-up statement
000
WGUS74 KCRP 011912
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
210 PM CDT SUN JUL 1 2007
TXC025-011930-
BEE-
210 PM CDT SUN JUL 1 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EAST
CENTRAL BEE COUNTY...
AT 206 PM CDT...DOPPLER RADAR INDICATES THAT FLASH FLOOD PRODUCING
THUNDERSTORMS MOVED EAST OF BEE COUNTY. HOWEVER...LOCAL LAW
ENFORCEMENT OFFICIALS CONTINUE TO REPORT FLASH FLOODING OVER THE
CITY OF BEEVILLE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2831 9769 2850 9766 2851 9765 2851 9757
2846 9756 2844 9754 2842 9751 2844 9750
2840 9745 2828 9750
$$
87What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 9:48 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 1, 9:48 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 948 AM CDT SUN JUL 1 2007 .UPDATE...THE GFS PROGS MID/UPPER LEVEL Q-VECTOR CONVERGENCE OVR THE REGION TDA. PROXIMITY SOUNDINGS/GOES SOUNDER REVEALS EXTREMELY MOIST CONDITIONS. THE MSAS REVEALS A THETA-E RIDGE ACRS THE SRN CWFA. MOST RECENT MSAS REVEALS A THETA-E RIDGE ACRS THE SRN CWFA YET NOT CERTAIN WHETHER IT WL PERSIST. THE MSAS ALSO REVEALS A SFC TROUGH AXIS NEAR/PARALLEL TO THE COAST...WHICH HAS PERSISTED AT LEAST FOR 24 HRS. EXPECT UPPER/SFC FORCING...COPIOUS MSTR/INSTABILITY TO GENERATE CONVECTION TDA. NOTWITHSTANDING LOW FFG VALUES...0-6KM MEAN WIND...AND EXPECTED STORM PROPAGATION/TRANSLATION...SUGGEST STORM MOTION NOT CONDUCIVE TO WIDESPREAD FLOODING. THUS WL NOT ISSUE AN FFA. CAVEAT...CONVECTION NEAR ANY QUASI-STATIONARY BNDRY COULD RESULT IN LOCALIZED FLOODING. THE DIURNAL RANGE IN TEMP WL BE LOWER TDA OWING TO INCREASED MSTR/PCPN. BASED ON THE PSN OF THE SFC TROUGH AND WEAKER THERMAL GRADIENT ALG THE COAST...NOT SURE IF SCEC CONDTIONS WL OCCUR. HWR...WIND OVER THE WATERS ALREADY AROUND 15KT. THUS...WL RETAIN THE SCEC. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 88 77 88 77 89 / 60 60 70 30 50 VICTORIA 87 75 87 74 89 / 70 50 70 30 60 LAREDO 94 77 93 77 93 / 40 50 40 40 50 ALICE 90 75 89 76 90 / 60 60 70 30 60 ROCKPORT 87 79 87 78 89 / 70 60 60 30 50 COTULLA 91 74 90 75 90 / 50 50 50 50 60 KINGSVILLE 89 77 89 77 90 / 60 50 70 30 50 NAVY CORPUS 87 79 87 79 88 / 60 60 50 30 50 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM
Hazardous weather outlook, Jul 1, 5:15 AM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 515 AM CDT SUN JUL 1 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-021015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 515 AM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH TEXAS TODAY INTO TONIGHT AS A VERY MOIST AIRMASS COMBINES WITH DAYTIME HEATING AND AN UPPER LEVEL DISTURBANCE THAT WILL REMAIN STATIONARY FROM CENTRAL TEXAS INTO THE RIO GRANDE PLAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAIN AMOUNTS OF 2 INCHES PER HOUR. LOCALIZED FLOODING WILL BE POSSIBLE IN REGIONS OF HIGHER RAINFALL. WIND GUSTS UP TO 35 MPH AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN....MONDAY THROUGH SATURDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE REMAINING NEARLY STATIONARY FROM NORTH CENTRAL TEXAS INTO THE RIO GRANDE PLAINS THROUGH TUESDAY...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS. LOCALLY HEAVY RAIN WILL BE POSSIBLE ESPECIALLY MONDAY INTO TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY...ISOLATED ON SATURDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. TMT/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:23 PM CDT | Flash Flood Warning | CRP | McMullen | 97 min |
| Jul 1, 4:35 PM CDT | Flash Flood Warning | CRP | Bee, San Patricio | 85 min |
| Jul 1, 4:40 PM CDT | Flash Flood Warning | CRP | McMullen | 95 min |
| Jul 1, 5:24 PM CDT | Flash Flood Warning | CRP | Duval | 96 min |
| Jul 1, 5:26 PM CDT | Flash Flood Warning | CRP | La Salle | 94 min |
| Jul 1, 5:38 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 4 days |
| Jul 1, 5:53 PM CDT | Flash Flood Warning | CRP | Webb | 97 min |
| Jul 1, 6:09 PM CDT | Flash Flood Warning | CRP | Live Oak | 96 min |
| Jul 1, 6:56 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 49 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.